# SDR UIEA2018110502509

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,228 hours, 15,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 72283
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM HAD AN AIR LEAK AT THE MATING SURFACE.  R & R THE RT ACM IAW AMM 21-51-03.   OPS CHECKED OK.
